David Chodounský
David Chodounský
Institute of Mathematics CAS
Verified email at math.cas.cz
Title
Cited by
Cited by
Year
Mathias forcing and combinatorial covering properties of filters
D Chodounský, D Repovš, L Zdomskyy
The Journal of Symbolic Logic, 1398-1410, 2015
242015
There are no P-points in Silver extensions
D Chodounský, O Guzmán
Israel Journal of Mathematics 232 (2), 759-773, 2019
102019
Strong-Q-sequences and small d
D Chodounský
Topology and its Applications 159 (13), 2942-2946, 2012
72012
The Katowice problem and autohomeomorphisms of ω0⁎
D Chodounský, A Dow, KP Hart, H de Vries
Topology and its Applications 213, 230-237, 2016
62016
On the Katowice problem
D Chodounský
Univerzita Karlova, Matematicko-fyzikální fakulta, 2012
62012
Big Ramsey degrees of 3-uniform hypergraphs
M Balko, D Chodounský, J Hubička, M Konečný, L Vena
arXiv preprint arXiv:1906.03888, 2019
52019
Mathias–Prikry and Laver type forcing; summable ideals, coideals, and +-selective filters
D Chodounský, O Guzmán González, M Hrušák
Archive for Mathematical Logic 55 (3-4), 493-504, 2016
52016
Why Y-c. c.
D Chodounský, J Zapletal
Annals of Pure and Applied Logic 166 (11), 1123-1149, 2015
3*2015
Internal normality and internal compactness
D Chodounský, E Murtinová
Topology and its Applications 155 (4), 201-206, 2008
22008
Non-normality and relative normality of Niemytzki plane
D Chodounský
Acta Universitatis Carolinae. Mathematica et Physica 48 (2), 37-41, 2007
22007
Big Ramsey degrees of 3-uniform hypergraphs are finite
M Balko, D Chodounský, J Hubička, M Konečný, L Vena
arXiv preprint arXiv:2008.00268, 2020
12020
Hausdorff gaps and towers in 𝓟 (ω)/Fin
P Borodulin-Nadzieja, D Chodounský
Fundamenta Mathematicae 3 (229), 197-229, 2015
12015
Relative topological properties
D Chodounský
12006
Indestructibility of ideals and MAD families
D Chodounský, O Guzmán
Annals of Pure and Applied Logic, 102905, 2020
2020
Ideals and Their Generic Ultrafilters
D Chodounský, J Zapletal
Notre Dame Journal of Formal Logic 61 (3), 403-408, 2020
2020
Free sequences in
D Chodounský, V Fischer, J Grebík
Archive for Mathematical Logic 58 (7-8), 1035-1051, 2019
2019
Splitting chains, tunnels and twisted sums
FC Sánchez, A Avilés, P Borodulin-Nadzieja, D Chodounský, O Guzmán
arXiv preprint arXiv:1907.09743, 2019
2019
Anand Pillay Claire E. Shely
W Johnson, N Francez, D Chodounský, J Zapletal, C Badesa, ...
A genericity characterization
D Chodounský, J Zapletal
The system can't perform the operation now. Try again later.
Articles 1–19